Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Ultrasound showed trace of fluid in uterus. Getting vaginal discharge and discomfort. Safe remedy?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
My partner is 64. An ultrasound recently showed "trace of fluid" in her uterus. She has been having occasional small discharges. Her doctor says there are signs of vaginal and cervical atrophy. The ultrasound showed her endometrial thickness to be 2mm with no signs of any tumours or masses. When she does get the discharges she feels slight discomfort at each side of her tummy. What is the most likely cause?

Posted Thu, 11 Apr 2013 in Women's Health
Answered by Dr. Rhea Chanda 58 minutes later
The ultrasound report that you mentioned is fine. In her current post menopausal state,there will be atrophy and the endometrial thickness is consistent with age.
The reason behind there discharge may be due to infection however. I would suggest she have a pap smear done and if any infection shows up it can be treated. You havent mentioned the ovaries in the report. But if they are normal,then the abdominal pain is unlikely to be due to that. Infection sometimes does cause abdominal pain in cases of PID. Pelvic inflammatory disease. At this age,the body is vulnerable to changes due to the hormonal imbalance. She needs to maintain good hygiene as chances of infection are high.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor